| Model Number |
10605 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The 70% stenosed target lesion was located in fibrous in nature and mildly tortuous obtuse marginal artery.A 2.25 x 28 synergy drug-eluting stent was opened and selected for use.However, upon loading it onto the wire, the distal end of the stent strut was deformed.The procedure was completed with another of the same device.No patient complications were reported.